An optimal family of methods for obtaining the zero of nonlinear equation
Article Type:
Research/Original Article (بدون رتبه معتبر)
This manuscript presents a developed fourth-order iterative familyof methods for determining the zero of nonlinear equations that isoptimal in line with Kung-Traub conjecture. The family of methodswas constructed by using weight function technique. One iterationcycle of any concrete member of the family of methods requires theevaluation of three functions. Consequently, the efficiency index of anyconcrete member of the family is 1.5873. The method convergenceanalysis was carried out via the Taylor series technique and numericalexamples are provided to illustrate its performance as compared withits contemporary existing methods for obtaining the zero of nonlinearequation.
Mathematics and Computational Sciences, Volume:3 Issue: 1, Winter 2022
17 to 24  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 990,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe for 50 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!